Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: NOVO HEALTH SERVICES, LLC; GENERAL SURGERY TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
NOVO HEALTH SERVICES, LLC; GENERAL SURGERY TRAY
Model Number
127566
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
10/30/2018
Type of Reportable Event
Malfunction
Event or Problem Description
The double basin had two little holes in the green drape around them.The basin was immediately removed from back table and all the items around it.
New Search
Submit an Adverse Event Report
Common Device Name
GENERAL SURGERY TRAY
Manufacturer
(Section D)
NOVO HEALTH SERVICES, LLC
5155 westpark dr sw
atlanta GA 30336
MDR Report Key
8088992
Report Number
8088992
Device Sequence Number
16503153
Product Code
KKX
UDI-Device Identifier
00812564035226
UDI-Public
(01)00812564035226(11)181024(10)600752001
Combination Product (Y/N)
N
Initial Reporter State
UT
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
11/13/2018
Report Date
(Section F)
11/13/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
127566
Device Catalogue Number
127566A
Device Lot Number
600752001
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
11/13/2018
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
11/20/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
11/13/2018